The hodge conjecture for cubic fourfolds
Compositio Mathematica, Tome 34 (1977) no. 2, p. 199-209
@article{CM_1977__34_2_199_0,
     author = {Zucker, Steven},
     title = {The hodge conjecture for cubic fourfolds},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {2},
     year = {1977},
     pages = {199-209},
     zbl = {0347.14005},
     mrnumber = {453741},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_2_199_0}
}
Zucker, Steven. The hodge conjecture for cubic fourfolds. Compositio Mathematica, Tome 34 (1977) no. 2, pp. 199-209. http://www.numdam.org/item/CM_1977__34_2_199_0/

[1] C. Clemens and P. Griffiths: The intermediate Jacobian of the cubic threefold. Annals of Math. 95, 2 (1972) 281-356. | MR 302652 | Zbl 0214.48302

[2] B. Moishezon: On n-dimensional compact varieties with n algebraically independent meromorphic functions. AMS Translation Ser. 2, 63 (1967) 51-177. | Zbl 0186.26204

[3] R. Narasimhan: Introduction to the Theory of Analytic Spaces. Lecture Notes in Math. 25, Springer-Verlag, New York, 1966. | MR 217337 | Zbl 0168.06003

[4] Y.-T. Siu: Extension of meromorphic maps into Kähler manifolds, Annals of Math. 102, 3 (1975) 421-462. | MR 463498 | Zbl 0318.32007

[5] S. Zucker: Generalized intermediate Jacobians and the theorem on normal functions. Inventiones Math. 33 (1976) 185-222. | MR 412186 | Zbl 0329.14008

[6] S. Zucker: Theta functions for degenerating Abelian varieties (manuscript).